Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Galois embeddings for linear groups


Author: Shreeram S. Abhyankar
Journal: Trans. Amer. Math. Soc. 352 (2000), 3881-3912
MSC (2000): Primary 12F10, 14H30, 20D06, 20E22
Published electronically: April 18, 2000
MathSciNet review: 1650057
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

A criterion is given for the solvability of a central Galois embedding problem to go from a projective linear group covering to a vectorial linear group covering.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 12F10, 14H30, 20D06, 20E22

Retrieve articles in all journals with MSC (2000): 12F10, 14H30, 20D06, 20E22


Additional Information

Shreeram S. Abhyankar
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: ram@cs.purdue.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02438-7
PII: S 0002-9947(00)02438-7
Received by editor(s): May 5, 1998
Received by editor(s) in revised form: September 15, 1998
Published electronically: April 18, 2000
Additional Notes: This work was partially supported by NSF Grant DMS 91-01424 and NSA grant MDA 904-97-1-0010.
Article copyright: © Copyright 2000 American Mathematical Society